Coughing fit while dosing Doxy

I just had a huge coughing fit about an hour and a half into my two hour infusion of 200mg of Doxy…the coughing fit hit so hard, I actually vomited outside of the Denny’s. It was productive a couple times as well.

My right lung still hurts a lot…I’m not totally sure, but I think the coughing fits during the Doxy dose is a sign that the doxy is doing something in my lung..

I haven’t taken my Flagyl yet today (oops), so that could be making things worse as well.

Earlier this week, I missed a few doses of the IV doxy, and I started to feel really crappy again…my blood pressure in my right arm was down to 84/47, but my left arm was higher, at 95/60. I was feeling it too. I knew something was wrong.

Now back on the IV doxy, my blood pressure has been back in the normal range, but I’m still struggling with this right rib cage pain…

I think I need to do a better job of being diligent about taking my medications. I can’t afford to develop any kind of resistance…

This has been the worse infection I’ve had…ever.

About hopeforanswers

Some kind of rare immune deficiency, yet to be determined. A lifetime of infections without an elevated white cell blood or fever. Very grateful to be alive, very thankful for the friends who’ve supported me and for access to literally millions of dollars worth of medical care. I’m not the bubble child, I’m somewhere in between.
This entry was posted in Medical Events, Medical History, Update on my Symptoms. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s